Jump to content
Sign in to follow this  
JuicedUpJon

Injection chest pain

Recommended Posts

Alright guys?

I’m a 29 year old, 92kg and 6’3” tall

ive done a few cycles a few years ago but life got ahold and I stopped going to the gym, I’ve been training hard for the last 6 months and thought I’d start off a ionx t400 (200mg/w) and tren  cycle (400mg/w) 

the first day or maybe the second I felt a clenching of my heart but really nothing to worry about, I injected again the following week and it happened again but worse, it was scary enough for me to go to the hospital for, doctors did all kind of check ups on me and said there was nothing wrong with my heart etc and it was probably anxiety 

ive given it another few months and tried again with new gear, ionx cyp 250 and mast 200 Enanthate at 175mg and 420mg respectively

this was Monday gone and last night lying in bed I get the same discomfort in the left side of my chest

it is possible that it’s anxiety as I do overthink a lot at night lying in bed but I just wanted some professionals advice

do I continue or give up my steroid journey?

thanks in advance

Share this post


Link to post
Share on other sites
1 hour ago, JuicedUpJon said:

Alright guys?

I’m a 29 year old, 92kg and 6’3” tall

ive done a few cycles a few years ago but life got ahold and I stopped going to the gym, I’ve been training hard for the last 6 months and thought I’d start off a ionx t400 (200mg/w) and tren  cycle (400mg/w) 

the first day or maybe the second I felt a clenching of my heart but really nothing to worry about, I injected again the following week and it happened again but worse, it was scary enough for me to go to the hospital for, doctors did all kind of check ups on me and said there was nothing wrong with my heart etc and it was probably anxiety 

ive given it another few months and tried again with new gear, ionx cyp 250 and mast 200 Enanthate at 175mg and 420mg respectively

this was Monday gone and last night lying in bed I get the same discomfort in the left side of my chest

it is possible that it’s anxiety as I do overthink a lot at night lying in bed but I just wanted some professionals advice

do I continue or give up my steroid journey?

thanks in advance

It’s not clear, but are using pecs as an injection site?

Or are you stating that during and/or post injection you experience chest pain?

Share this post


Link to post
Share on other sites

Sorry, I wasn’t clear, I inject in the glute

i injected first thing monday morning and it was a little tight on the Monday night when in bed

the second night (Tuesday) it was worse then it gets better every night

as I’m writing this now (1.45) there is no chest discomfort at all and I’ve just had a vigorous workout 

Share this post


Link to post
Share on other sites
20 minutes ago, JuicedUpJon said:

Sorry, I wasn’t clear, I inject in the glute

i injected first thing monday morning and it was a little tight on the Monday night when in bed

the second night (Tuesday) it was worse then it gets better every night

as I’m writing this now (1.45) there is no chest discomfort at all and I’ve just had a vigorous workout 

You can call it a wank , it’s not forbidden on here....

im not expert but this sounds like anxiety to me . Do/have you ever suffered from it that you are aware of outside of ped use?

Share this post


Link to post
Share on other sites

Hahaha

yes I have started to get more and more anxiety since my previous cycles years ago.

didnt think it would be enough to make my chest feel like this though. 

it feels tight and clenched but only at night 

thanks for your response 

Share this post


Link to post
Share on other sites
1 minute ago, JuicedUpJon said:

Hahaha

yes I have started to get more and more anxiety since my previous cycles years ago.

didnt think it would be enough to make my chest feel like this though. 

it feels tight and clenched but only at night 

thanks for your response 

I don’t really suffer from anxiety but my mrs does. What you’re describing sounds like anxiety to me 

Share this post


Link to post
Share on other sites
5 hours ago, JuicedUpJon said:

Alright guys?

I’m a 29 year old, 92kg and 6’3” tall

ive done a few cycles a few years ago but life got ahold and I stopped going to the gym, I’ve been training hard for the last 6 months and thought I’d start off a ionx t400 (200mg/w) and tren  cycle (400mg/w) 

the first day or maybe the second I felt a clenching of my heart but really nothing to worry about, I injected again the following week and it happened again but worse, it was scary enough for me to go to the hospital for, doctors did all kind of check ups on me and said there was nothing wrong with my heart etc and it was probably anxiety 

ive given it another few months and tried again with new gear, ionx cyp 250 and mast 200 Enanthate at 175mg and 420mg respectively

this was Monday gone and last night lying in bed I get the same discomfort in the left side of my chest

it is possible that it’s anxiety as I do overthink a lot at night lying in bed but I just wanted some professionals advice

do I continue or give up my steroid journey?

thanks in advance

When you say your heart is it definitely your heart as in near the middle of your chest or more to the side?

Share this post


Link to post
Share on other sites

I never get this feeling with normal anxiety, just when I’ve had an injection... that’s what makes me think there’s something else 

yes it’s under my left pec, right side is no bother 

Share this post


Link to post
Share on other sites

I had this 2 cycles ago, ended up at the doctor too and they told me the same thing. 

After a month of confusion i found out that it was due to me going heavy on incline pullovers on chest mixed with the paranoia. Switched to flat and lightened the weight problems solved (for me)

Share this post


Link to post
Share on other sites

Firstly, you did the right thing by going to the hospital. As the doctor said to me "better to look daft than be dead". Always assume that chest pain is heart related until proven otherwise.

But we no know that isn't the case.

My story in brief - one and a half-ish blast, cruising the whole time since. Regular bloods from my GP (who is totally on-board) which were healthy the entire time - if anything healthier than before I was low-test and in a bad way with panic attacks/anxiety. But in September 2018 I was in Ibiza and noted "juddering" in my heart. By November I had crushing chest pain and spent the night in A&E. The whole nine yards since then - two chest x-rays, loads of blood, ECGs, a 24 hour heart monitor, and worst of all, a gastroscopy. Nothing. 

Looking now into physical therapy and have been told I could have f**ked a muscle behind my shoulder which is causing this. Getting into steroids while still pretty skinny and with only a few years serious training under my belt? Quite likely. 

I'd suggest given your explanation it's the same situation - you've aggravated something while training, and the post injection "pump" combined with anxiety from having just injected is causing it to flare up. 

See a sports therapist and try to work out any potential issue as a first stop. We know that it's nothing serious given your hospital investigations, so it's just weeding out some kind of little niggle. 

Share this post


Link to post
Share on other sites
14 hours ago, JuicedUpJon said:

I never get this feeling with normal anxiety, just when I’ve had an injection... that’s what makes me think there’s something else 

yes it’s under my left pec, right side is no bother 

Your mind is very powerful man 

Share this post


Link to post
Share on other sites

Yeah, if you felt it within hours of your 1st injection it’s not going to be your heart (unless it’s totally unrelated, and just coincidentally showed up on the same day) if your going to effect your heart it will happen over a period of time (months/years not hours).

Probably anxiety.

Share this post


Link to post
Share on other sites

Thanks for the replies guys, makes me feel better!

and yes it was bad for a few day’s after first injection. Last night I was awake until 2am with the discomfort and a warm/burning/clenching feeling 

just got back from the gym this morning and absolutely nothing wrong at all

Im meant to be having another jab today but I’m worried!

Share this post


Link to post
Share on other sites

It’s anxiety, I’ve had briefly too. If it helps ease your mind at all, the newer Apple Watches offer a single lead ECG function which can usually give a very simplified view of your hearts electrical activity and can show you if it’s somewhat normal or not as long as you can understand them at the basic level or know someone who can. I’ve used this a few times in the past a few times to help put my mind to ease.

Although as someone previously mentioned your best bet is to avoid going overly heavy on the AI and avoiding the 19-nors like tren, deca, trest and so on.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×